An Analytic Approach to Special Numbers and Polynomials

نویسنده

  • Grzegorz Rza̧dkowski
چکیده

The purpose of this article is to present, in a simple way, an analytical approach to special numbers and polynomials. The approach is based on derivative polynomials. The paper is, to some extent, a review article, although it contains some new elements. In particular, it seems that some integral representations for Bernoulli numbers and Bernoulli polynomials are new.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

INTELLIGENT BUILDING ASSESSMENT BASED ON AN INTEGRATED MODEL OF FUZZY ANALYTIC HIERARCHY PROCESS AND FUZZY PREFERENCE DEGREE APPROACH (FAHP-FPDA)

Intelligent building (IB) technologies have widespread applications in the building design and development. In this regard, it is necessary to develop intelligent building assessment models in order to satisfy the clients, professionals, and occupants' growing demands. To this end, this paper proposes an integrated analytic hierarchy process (AHP) and preference degree approach (PDA) under the ...

متن کامل

Derivation of identities involving some special polynomials and numbers via generating functions with applications

The current article focus on the ordinary Bernoulli, Euler and Genocchi numbers and polynomials. It introduces a new approach to obtain identities involving these special polynomials and numbers via generating functions. As an application of the new approach, an easy proof for the main result in [6] is given. Relationships between the Genocchi and the Bernoulli polynomials and numbers are obtai...

متن کامل

Modified degenerate Carlitz's $q$-bernoulli polynomials and numbers with weight ($alpha ,beta $)

The main goal of the present paper is to construct some families of the Carlitz's $q$-Bernoulli polynomials and numbers. We firstly introduce the modified Carlitz's $q$-Bernoulli polynomials and numbers with weight ($_{p}$. We then define the modified degenerate Carlitz's $q$-Bernoulli polynomials and numbers with weight ($alpha ,beta $) and obtain some recurrence relations and other identities...

متن کامل

Fully Fuzzy Linear Systems

As can be seen from the definition of extended operations on fuzzy numbers, subtraction and division of fuzzy numbers are not the inverse operations to addition and multiplication . Hence, to solve the fuzzy equations or a fuzzy system of linear equations analytically, we must use methods without using inverse operators. In this paper, a novel method to find the solutions in which 0 is not ...

متن کامل

An Analytic Formula for the A 2 Jack Polynomials 3 3 Separation of variables for Jack polynomials

In this letter I shall review my joint results with Vadim Kuznetsov and Evgeny Sklyanin [Indag. Math. 14 (2003), 451–482] on separation of variables (SoV) for the An Jack polynomials. This approach originated from the work [RIMS Kokyuroku 919 (1995), 27–34] where the integral representations for the A2 Jack polynomials was derived. Using special polynomial bases I shall obtain a more explicit e...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2015